Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Thrush And Pancreatitis

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Candidiasis (Thrush)

The Bottom Line Candidiasis is a very common yeast (fungal) infection. The fungus normally lives in the body. It cannot be eliminated. The best way to avoid an outbreak of candidiasis is to strengthen your immune system by taking antiretroviral medications (ARVs). Most candida infections are easily treated with local therapies. In people with weakened immune systems, these infections become more persistent. Systemic anti-fungal drugs can be...
Ask the Experts

asymptomatic elevated pancreatic amylase(pancreatitis)

i am puzzled.i am a GP in Zimbabwe and have been helping a close relative with their HIV TREATMENT,now 8 months.She was initially commenced on a combination consisting of 3TC/NVP& d4T with initial cd4+ count of 187,slightly high urea &...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Amylase elevations can be non-specific--in the US we rely more on the lipase levels to evaluate pancreatitis if that is available to you. 3TC can cause pancreatitis is a small % of patients so that is a consideration from what information you... Read more »

thrush, thrush!!!!!!!!!

THANK YOU FOR YOUR RESPONSE, IT HELPED ALOT. I HAVE BEEN TAKING ATRIPLA BUT NOW HAVE THRUSH SINCE I STARTED TAKING THE MEDS. IS THE MED NOT WORKING OR HOW LONG BEFORE I SEE ANY IMPROVEMENT. BESIDES ATRIPLA I AM TAKING,CLOTRIMAXOLE LOZENGES AND...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
It would be very unusual for thrush to develop while on therapy and then not respond to the medications you are taking. The first thing I would suggest is that you see an expert provider to make sure it truely is thrush, versus something else such... Read more »

can vaginal thrush lead to oral thrush?

Doctor, I'm scared. I have had a yeast infection (vaginal) for over 6 years. It didn't itch, so I didn't bother much about it. I tried to get rid of it twice - very far apart - but both times it came back. I now have flat red...
David A. Reznik, D.D.S.

Response from David A. Reznik, D.D.S.

Grady Health System
Vaginal candidiasis is a common condition in the immunocompetent (HIV-) population. There are very effective therapies available for management of this condition. For people who have recurrent infections, there are ways of preventing recurrence. My... Read more »

Stomach problems Pancreatitis?

Ive asked about pancreatitis before now I finally have a GI Dr, but he thinks it may be something else. I know that some HIV meds can cause pancreatitis. After an endoscope and a colonoscopy this DR wont say what he thinks it might be, only that by...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
There are a large number of patients who have survived for > 1 decade and still doing well on HIV meds. Small % of patients may have stomach irritation from ritonavir (in Kaletra) or other HIV meds so a careful review of other treatment /switch... Read more »
Connect With Others

Pancreatitis from HAART

Posted by Anonymous, 2 Replies
For the last month, I have been battling acute pancreatitis and metastatic hemangiomas brought on by videx, dapsone and norvir in combination. The symptoms are debilitating abdominal pain, fever, and weigh loss. Mine started as a mild stomach ache... Read more »

Is Pancreatitis a symptom/effect of HIV Infection?

Posted by Anonymous, 2 Replies
Is Pancreatitis a symptom/effect of HIV Infection? Read more »

thrush

Posted by Anonymous, 2 Replies
does anyone know a website that shows a picture of what thrush looks like?

Read more »

Information needed--Thrush

Posted by Anonymous, 2 Replies
What is thrush? Does it appear within the ARS period ?

Read more »